Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am not getting my period after the treatment of thyroid, i am taking susten 300

I GOT MARRIED ON LAST YEAR IT WAS ONE YEAR OVER FROM THE SIXTH MONTH OF MY MARRIAGE I AM CONSULTING WITH DOCTOR FOR THYROID AND PREGNANCY . NOW MY THYROID LEVEL IS OK BUT FOR THE LAST TWO MONTHS I AM NOT GETTING PERIODS. ON 15TH JUNE 2011 I WENT TO MY DOCTOR SHE TOLD ME TO TAKE PREGNANCY TEST BUT IT CAME NEGATIVE MY DOCTOR ADVISED ME TO TAKE SUSTEN 300 FOR FIVE DAYS AND WAIT FOR 10 DAYS AFTER THE TABLET OVER. I TOOK THE TABLE FROM 15TH TO 18TH JUNE NOW FIVE DAYS GONE AFTER TAKING THE TABLET BUT I HAVE NOT YET GOT MY PERIODS WHAT CAN BE THE REASON I WANT TO KNOW AM I PREGNANT .
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello
Please consult a fertility specialist.You need to confirm that you arent pregnant and also get an ultrasound.Some blood tests need to be done to rule out other hormonal imbalance.You will need medication to get your periods.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor